Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 38 Number 4 August 2000

CONTENTS

Cover Page

Amitabha Tripathi
The Number of Solutions to ax + by = n
290
     Full text

R. S. Melham
Summation of Reciprocals which Involve Products of Terms from Generalized Fibonacci Sequences
294
     Full text

James S. Tanton
Fibonacci Numbers, Generating Sets, and Hexagonal Properties
299
     Full text

Piero Filipponi
Evaluation of Certain Infinite Series Involving Terms of Generalized Sequences
310
     Full text

F. T. Howard
In Memoriam--Lenard Carlitz
316
     Full text

David Callan
Certificates of Integrality for Linear Binomials
317
     Full text

W. Motta, M. Rachidi & O. Saeki
Convergent ∞-Generalized Fibonacci Sequences
326
     Full text

Gospava B. Djordjević
Derivative Sequences of Generalized Jacobsthal and Jacobsthal-Lucas Polynomials
334
     Full text

I. Slavutskii
A Remark on the Paper of A. Simalarides: "Congruences Mod p" for the Bernoulli Numbers
339
     Full text

Karl Dilcher
Hypergeometric Functions and Fibonacci Numbers
342
     Full text

Mehdi Mouline & Mustapha Rachidi
∞-Generalized Fibonacci Sequences and Markov Chains
364
     Full text

Edited by Russ Euler & Jawad Sadek
Elementary Problems and Solutions
372
     Full text

Edited by Raymond E. Whitney
Advanced Problems and Solutions
377
     Full text

Back Cover